MathSciNet Relay Station
MathSciNet bibliographic data
MR1704586 93B05 (34K35 49J22)
Akhmetov, M.; Sejilova, R. The control of the boundary value problem for linear impulsive integro-differential systems. J. Math. Anal. Appl. 236 (1999), no. 2, 312–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement